# SDR RAIA2018091120008

- Difficulty date: August 22, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 41,264 hours, 25,065 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT RADIO ALTEMETER AT FRAME 68 HAS 3 BROKEN OFF RIVETS AND SIGN OF CORROSION BETWEEN BASE AND FUSELAGE SKIN. C/W ETD 2018-145-09121.
